# SDR DALA2023062905212

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=370 BTW STRG 29R AND STRG 29L AT FWD CARGO COMPARMENT. SUMMARY OF NRC 00190: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=370 BTW STRG 29R AND STRG 29L AT FWD CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2839189)
